# SDR CA160302010

- Difficulty date: February 29, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER PUSH BACK, BOTH ENGINES STARTED, APU OFF, FA NOTICED ELECTRICAL BURNING SMELL, THEN SMOKE EMANING FROM CABIN ABOVE BINS 7, 8 AND 9, THICK WHITE SMOKE, A/C EVACUATED.  FOUND CEILLING LIGHT BALLAST TO BE THE ROOT CAUSE. BALLAST REPLACED.
